# SDR UALA2013041802644

- Difficulty date: April 18, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 57,734 hours, 6,898 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1140 ANGLE CRACKED AT RT TENSION TIE ATTACH.   REMOVED ANGLE. PERFORMED HFEC,  FABRICATE AND INSTALLED REPAIR IAW SRM 51-70-12 REPAIR 1.  MAJOR REPAIR.
